# SDR CA130403010

- Difficulty date: March 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,943 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7160 · Engine Air Intake System
- Part: Support
- Part number: 055521616
- Condition: Cracked
- Location: Carb Heat
- Part time: 4,856 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE TOP MOUNTING POINT WAS FOUND SEPARATED FROM THE REST OF THE MOUNT.  A SECOND MOUNT HOLE WAS NOT CONNECTED WITH STARTER.  THE CARB HEAT BOX SUFFERED NO DAMAGE DUE TO THE BROKEN FORWARD MOUNT.
